Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 151, NWS Lincoln, IL

June 29, 2023Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 29, 2023, 7:56 AM CDT for Lawrence County, Richland County, Illinois. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2023, 7:56 AM CDT (12:56 UTC)
Expired
Jun 29, 2023, 8:23 AM CDT
In force
27 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 40 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 3:08 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 380 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1628 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
380 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

621 
WUUS53 KILX 291256
SVRILX
ILC101-159-291345-
/O.NEW.KILX.SV.W.0151.230629T1256Z-230629T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
756 AM CDT Thu Jun 29 2023

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lawrence County in southeastern Illinois...
  Southeastern Richland County in southeastern Illinois...

* Until 845 AM CDT.

* At 756 AM CDT, a severe thunderstorm was located near St.
  Francisville, or 8 miles southwest of Lawrenceville, moving
  southeast at 30 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  St. Francisville around 810 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 8805 3873 8807 3871 8777 3867 8758
      3864 8762 3860 8762 3859 8761 3859 8764
      3858 8764 3857 8765
TIME...MOT...LOC 1256Z 294DEG 27KT 3863 8777 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Bumgardner
2 follow-up statements
642 
WWUS53 KILX 291312
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
812 AM CDT Thu Jun 29 2023

ILC159-291322-
/O.CAN.KILX.SV.W.0151.000000T0000Z-230629T1345Z/
Richland-
812 AM CDT Thu Jun 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southeastern Illinois.

LAT...LON 3857 8790 3872 8789 3871 8777 3867 8758
      3864 8762 3860 8762 3859 8761 3859 8764
      3858 8764 3857 8765
TIME...MOT...LOC 1312Z 294DEG 27KT 3858 8762 

$$

ILC101-291345-
/O.CON.KILX.SV.W.0151.000000T0000Z-230629T1345Z/
Lawrence-
812 AM CDT Thu Jun 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR SOUTHWESTERN LAWRENCE COUNTY...

At 812 AM CDT, a severe thunderstorm was located over St.
Francisville, or 9 miles southwest of Vincennes, moving southeast at
30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
southwestern Lawrence County, including the following locations...
Billett, Helena and Mount Carmel Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 8790 3872 8789 3871 8777 3867 8758
      3864 8762 3860 8762 3859 8761 3859 8764
      3858 8764 3857 8765
TIME...MOT...LOC 1312Z 294DEG 27KT 3858 8762 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Bumgardner
560 
WWUS53 KILX 291323
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
823 AM CDT Thu Jun 29 2023

ILC101-291333-
/O.CAN.KILX.SV.W.0151.000000T0000Z-230629T1345Z/
Lawrence-
823 AM CDT Thu Jun 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAWRENCE COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southeastern Illinois.

LAT...LON 3857 8790 3872 8789 3871 8777 3867 8758
      3864 8762 3860 8762 3859 8761 3859 8764
      3858 8764 3857 8765
TIME...MOT...LOC 1321Z 294DEG 27KT 3854 8752 

$$

Bumgardner

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 5:58 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 29, 5:58 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
558 AM CDT Thu Jun 29 2023

.SYNOPSIS...
Issued at 249 AM CDT Thu Jun 29 2023

Multiple rounds of severe weather are expected today with all
hazards possible. SPC has central Illinois in a level 3 out of 5
risk for severe weather. Highs today likely to be lower than
originally expected being only in the mid-to-upper 80s. More severe
weather is possible tomorrow as well. SMokey conditions should
improve through the day.

&&

.DISCUSSION...
Issued at 249 AM CDT Thu Jun 29 2023

-----------------------[KEY MESSAGES]-----------------------

1. Severe weather is on deck for today, with the potential of
multiple rounds throughout the day. All hazards are possible.

2. Smoke lingers over central Illinois with hopes that it will move
out by this morning into the afternoon.

------------------------[DISCUSSION]------------------------

Looking at the set up today synoptically, we can see a prominent
500 mb ridge in place over much of the central United States. Many
of the convective complexes look as if they are "riding the
ridge", moving over the top of the ridging feature. This ridge is
likely a big player in the extreme temperatures much of the United
States will be dealing with for the next day or so, essentially
acting as a heat dome. However, the convection expected today will
limit temperatures. An upper level trough is pushing onto the
west coast. This will force the ridging pattern to weaken and move
off to the east and bring additional chances for rain and
thunderstorms to our CWA.

A surface low pressure system is moving across the Plains eastward
towards the Middle Mississippi and Ohio Valleys. The warm front
associated with this low will bring dewpoints of 70+ degrees to
central and southeastern Illinois. These dewpoints indicate the
abundance of moisture in the air, which will help aid in the
convective initiation in the early morning hours today. After the
warm front and surface low move away from central Illinois, multiple
surface boundaries are forecast to pass through over the next
several days.

Dropping down to the mesoscale details, we shall focus on the near
term (Thursday into Friday). As the storms begin to fire up this
morning, they are expected to be primarily elevated to start as they
are ahead of the warm front. These early storms' risks look to
mainly be hail, as there is quite a bit of capping that the winds
will have to break through to reach the surface. Depending on
location of the convective complex passage and its associated cold
pool, storms may be able to become surface based, which will greatly
increase the risk of strong, damaging winds. The storms that are
along or near the warm front have a chance for some tornadoes. SPC
has all of central Illinois in an enhanced risk for severe weather
[5% tor, 30% wind, and 15% hatched hail].

Based on the 00z/29 run of the NAM, MUCAPE values are widely 2500-
5000 J/kg for most of the night into Thursday afternoon/evening. The
capping over the region is keeping SBCAPE pretty low over eastern
Illinois but nearing 4000 J/kg over western Illinois. The surface to
500mb bulk shear shows a max of 50 kts over central Illinois this
morning (agreeing with the Euro/GFS/HRRR). The 00z/29 run of the
HREF ensemble show large swaths of areas with updraft speeds greater
than 20 m/s (sufficient for hail development).

The first round of convection is expect to start making its way
across the CWA just before sunrise. The second round closely follows
and potentially will move through by late morning or early
afternoon. Then a third round could move through by late tonight or
early Friday morning. Despite it being the extreme short term now,
there is still the uncertainty of where these complexes may move
through and how they will affect each other and the highs over the
next day or so.

In terms of the smoke and hazy conditions, the HRRR 00z run is
indicating that the smoke should start clearing out of the area just
after sunrise. Visibilities and air quality should begin to improve
shortly after. Basically, today is going to be much less smokey and
hazy than the previous 2 days.

If the convection plays out as expected, temperatures will be
greatly limited today and Friday - essentially depleting the heat
indices. The heat advisory for Lawrence/Richland/Clay counties has
been cancelled early. Saturday - Monday will see highs primarily in
the upper 80s but then by mid week highs in the 90s will return.
Currently, there is no heat indices in the forecast. There is a
chance for showers and thunderstorms throughout the extended period.

Delaney

&&

.AVIATION...  (For the 12z TAFs through 12z Friday Morning)
Issued at 558 AM CDT Thu Jun 29 2023

MVFR conditions will continue for a few more hours with lower
visibilities due to smoke and haze, with a substantial improvement
expected by 12Z at all TAF sites. By 12Z, VFR conditions
should prevail.

There are multiple round of thunderstorms expected today, one
currently ongoing from KPIA-KDEC east more scattered in nature. The
second round is expected early afternoon and is more likely to be
severe, with wind gusts above 30 knots and brief MVFR/IFR conditions
due to heavy rain and ceilings.

Delaney

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jun 29, 6:25 AM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
625 AM CDT Thu Jun 29 2023

ILZ027>031-036>038-040>057-061>063-066>068-071>073-301130-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
625 AM CDT Thu Jun 29 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Today and tonight.

Unhealthy air quality remains a concern today, though significant
improvements are expected this afternoon.

Scattered thunderstorms pose a risk of large hail this morning.
However, a larger complex of severe thunderstorms is forecast to
cross the region early this afternoon, capable of producing
widespread damaging winds, large hail, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is 30-50% chance for thunderstorms Friday through Sunday.
Severe storms are possible Friday and Saturday, with damaging winds
and hail the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 11 am and 4 pm today.

Expected storm motion is toward the east around 40 to 50 mph.

25

In the hours before

Local storm report, Jun 29, 6:43 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
643 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     Hail             Monticello              40.03N 88.57W
06/29/2023  E1.75 inch       Piatt              IL   Public

            Ping pong to golf ball sized hail. Time
            estimated by radar.

&&

Erwin
Local storm report, Jun 29, 6:47 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
647 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     Hail             Marquette Heights       40.62N 89.60W
06/29/2023  E1.00 inch       Tazewell           IL   Public

            Viewer photo report from WEEK news.

0409 AM     Hail             Toledo                  39.27N 88.24W
06/29/2023  M1.00 inch       Cumberland         IL   Public

0426 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  E1.25 inch       McLean             IL   Public

            Report from mPING: Half Dollar (1.25 in.).

0430 AM     Hail             Congerville             40.62N 89.21W
06/29/2023  M1.50 inch       Woodford           IL   Trained Spotter

            Emergency Manager relayed report from
            spotter in Congerville, IL (Woodford Co.).

0430 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  M1.75 inch       McLean             IL   Trained Spotter

            Emergency manager relayed report from
            spotter in Stanford, IL.

0430 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  E1.50 inch       McLean             IL   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0531 AM     Hail             5 E Heyworth            40.31N 88.88W
06/29/2023  M1.25 inch       McLean             IL   Broadcast Media

0552 AM     Hail             1 ENE Farmer City       40.25N 88.63W
06/29/2023  M1.00 inch       De Witt            IL   Broadcast Media

            I-74 and IL 54 in Farmer City, IL.

0601 AM     Hail             2 NNE Cisco             40.04N 88.70W
06/29/2023  M1.00 inch       Piatt              IL   Mesonet

            SWOP report, time estimated by radar.

0615 AM     Hail             Monticello              40.03N 88.57W
06/29/2023  E1.75 inch       Piatt              IL   Public

            Ping pong to golf ball sized hail. Time
            estimated by radar.

0615 AM     Hail             4 S Mansfield           40.16N 88.50W
06/29/2023  E1.00 inch       Piatt              IL   Public

0618 AM     Hail             Lawrenceville           38.73N 87.69W
06/29/2023  E1.00 inch       Lawrence           IL   Public

            Time estimated by radar.

0636 AM     Hail             3 WNW Champaign         40.13N 88.31W
06/29/2023  E0.75 inch       Champaign          IL   Public

            Report from mPING: Dime (0.75 in.).

&&

Erwin
Local storm report, Jun 29, 6:50 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
650 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     Hail             Marquette Heights       40.62N 89.60W
06/29/2023  E1.00 inch       Tazewell           IL   Public

            Viewer photo report from WEEK news.

0409 AM     Hail             Toledo                  39.27N 88.24W
06/29/2023  M1.00 inch       Cumberland         IL   Public

0426 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  E1.25 inch       McLean             IL   Public

            Report from mPING: Half Dollar (1.25 in.).

0430 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  M1.75 inch       McLean             IL   Trained Spotter

            Emergency manager relayed report from
            spotter in Stanford, IL.

0430 AM     Hail             Congerville             40.62N 89.21W
06/29/2023  M1.50 inch       Woodford           IL   Trained Spotter

            Emergency Manager relayed report from
            spotter in Congerville, IL (Woodford Co.).

0430 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  E1.50 inch       McLean             IL   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0531 AM     Hail             5 E Heyworth            40.31N 88.88W
06/29/2023  M1.25 inch       McLean             IL   Broadcast Media

0552 AM     Hail             1 ENE Farmer City       40.25N 88.63W
06/29/2023  M1.00 inch       De Witt            IL   Broadcast Media

            I-74 and IL 54 in Farmer City, IL.

0601 AM     Hail             2 NNE Cisco             40.04N 88.70W
06/29/2023  M1.00 inch       Piatt              IL   Mesonet

            SWOP report, time estimated by radar.

0615 AM     Hail             4 S Mansfield           40.16N 88.50W
06/29/2023  E1.00 inch       Piatt              IL   Public

0615 AM     Hail             Monticello              40.03N 88.57W
06/29/2023  E1.75 inch       Piatt              IL   Public

            Ping pong to golf ball sized hail. Time
            estimated by radar.

0618 AM     Hail             Lawrenceville           38.73N 87.69W
06/29/2023  E1.00 inch       Lawrence           IL   Public

            Time estimated by radar.

0636 AM     Hail             3 WNW Champaign         40.13N 88.31W
06/29/2023  E0.75 inch       Champaign          IL   Public

            Report from mPING: Dime (0.75 in.).

&&

Erwin
Local storm report, Jun 29, 7:07 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
707 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     Hail             1 N Tuscola             39.81N 88.28W
06/29/2023  M3.25 inch       Douglas            IL   Public

            Time estimated by radar.

0700 AM     Hail             1 WSW Ashmore           39.53N 88.03W
06/29/2023  E1.50 inch       Coles              IL   Public

            Time estimated by radar.

&&

Erwin
Local storm report, Jun 29, 7:33 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
733 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     Rain             3 NE Marshall           39.43N 87.65W
06/29/2023  M1.45 inch       Clark              IL   Mesonet

            Mesonet station AP194 Marshall.

0710 AM     Hail             5 ESE Camargo           39.77N 88.08W
06/29/2023  M0.88 inch       Douglas            IL   Cocorahs

&&

Erwin
Local storm report, Jun 29, 7:52 AM CDT, 4 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
752 AM CDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     Hail             Marquette Heights       40.62N 89.60W
06/29/2023  E1.00 inch       Tazewell           IL   Public

            Viewer photo report from WEEK news.

0409 AM     Hail             Toledo                  39.27N 88.24W
06/29/2023  M1.00 inch       Cumberland         IL   Public

0426 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  E1.25 inch       McLean             IL   Public

            Report from mPING: Half Dollar (1.25 in.).

0430 AM     Hail             Congerville             40.62N 89.21W
06/29/2023  M1.50 inch       Woodford           IL   Trained Spotter

            Emergency Manager relayed report from
            spotter in Congerville, IL (Woodford Co.).

0430 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  M1.75 inch       McLean             IL   Trained Spotter

            Emergency manager relayed report from
            spotter in Stanford, IL.

0430 AM     Hail             Stanford                40.44N 89.22W
06/29/2023  E1.50 inch       McLean             IL   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0531 AM     Hail             5 E Heyworth            40.31N 88.88W
06/29/2023  M1.25 inch       McLean             IL   Broadcast Media

0552 AM     Hail             1 ENE Farmer City       40.25N 88.63W
06/29/2023  M1.00 inch       De Witt            IL   Broadcast Media

            I-74 and IL 54 in Farmer City, IL.

0601 AM     Hail             2 NNE Cisco             40.04N 88.70W
06/29/2023  M1.00 inch       Piatt              IL   Mesonet

            SWOP report, time estimated by radar.

0615 AM     Hail             Monticello              40.03N 88.57W
06/29/2023  E1.75 inch       Piatt              IL   Public

            Ping pong to golf ball sized hail. Time
            estimated by radar.

0615 AM     Hail             4 S Mansfield           40.16N 88.50W
06/29/2023  E1.00 inch       Piatt              IL   Public

0618 AM     Hail             Lawrenceville           38.73N 87.69W
06/29/2023  E1.00 inch       Lawrence           IL   Public

            Time estimated by radar.

0636 AM     Hail             3 WNW Champaign         40.13N 88.31W
06/29/2023  E0.75 inch       Champaign          IL   Public

            Report from mPING: Dime (0.75 in.).

0649 AM     Hail             1 N Tuscola             39.81N 88.28W
06/29/2023  M3.25 inch       Douglas            IL   Public

            Time estimated by radar.

0657 AM     Rain             3 NE Marshall           39.43N 87.65W
06/29/2023  M1.45 inch       Clark              IL   Mesonet

            Mesonet station AP194 Marshall.

0700 AM     Hail             1 WSW Ashmore           39.53N 88.03W
06/29/2023  E1.50 inch       Coles              IL   Public

            Time estimated by radar.

0710 AM     Hail             5 ESE Camargo           39.77N 88.08W
06/29/2023  M0.88 inch       Douglas            IL   Cocorahs

&&

Erwin

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:48 AM CDTSpecial Weather StatementILXShelby42 min
Jun 29, 3:28 AM CDTSpecial Weather StatementILXColes32 min
Jun 29, 3:32 AM CDTSpecial Weather StatementILXTazewell28 min
Jun 29, 3:44 AM CDTSevere Thunderstorm WarningILXTazewell46 min
Jun 29, 4:06 AM CDTSevere Thunderstorm WarningILXCumberland39 min
Jun 29, 4:14 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell46 min
Jun 29, 4:26 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford64 min
Jun 29, 4:45 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar30 min
Jun 29, 5:23 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence67 min
Jun 29, 5:29 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt50 min
Jun 29, 5:59 AM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt31 min
Jun 29, 6:11 AM CDTSevere Thunderstorm WarningILXCrawford, Lawrence37 min
Jun 29, 6:13 AM CDTSevere Thunderstorm WarningILXClark, Edgar33 min
Jun 29, 6:14 AM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt29 min
Jun 29, 6:28 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Piatt32 min
Jun 29, 6:47 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar28 min
Jun 29, 6:55 AM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Clark, Coles, Douglas, Edgar, Vermilion37 min
Jun 29, 7:40 AM CDTSevere Thunderstorm WarningILXClark, Edgar35 min
Jun 29, 8:15 AM CDTSevere Thunderstorm WarningILXClark, Edgar14 min
Jun 29, 8:19 AM CDTSevere Thunderstorm WarningILXMenard, Sangamon15 min
Jun 29, 8:43 AM CDTSevere Thunderstorm WarningILXDouglas21 min
Jun 29, 8:55 AM CDTSpecial Weather StatementILXMacon35 min
Jun 29, 9:14 AM CDTSpecial Weather StatementILXCumberland31 min
Jun 29, 9:33 AM CDTSevere Thunderstorm WarningILXClark, Crawford27 min
Jun 29, 9:36 AM CDTSpecial Weather StatementILXClark24 min
Jun 29, 9:52 AM CDTSpecial Weather StatementILXColes23 min
Jun 29, 10:04 AM CDTSevere Thunderstorm WarningILXCrawford26 min
Jun 29, 10:15 AM CDTSpecial Weather StatementILXClark15 min
Jun 29, 10:29 AM CDTSpecial Weather StatementILXClark16 min
Jun 29, 10:58 AM CDTSevere Thunderstorm WarningILXFulton, Schuyler32 min
Jun 29, 11:10 AM CDTSevere Thunderstorm Warning Destructive damage threatILXFulton, Knox50 min
Jun 29, 11:29 AM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Fulton, Mason, Menard, Morgan, Sangamon and 2 more46 min
Jun 29, 11:46 AM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Knox, Mason, Peoria, Tazewell, Woodford44 min
Jun 29, 12:10 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChristian, DeWitt, Logan, Macon, Mason, Menard and 3 more50 min
Jun 29, 12:12 PM CDTTornado WarningILXSangamon18 min
Jun 29, 12:17 PM CDTTornado WarningILXLogan, Sangamon13 min
Jun 29, 12:19 PM CDTTornado WarningILXChristian, Sangamon26 min
Jun 29, 12:24 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, McLean, Marshall, Peoria, Tazewell and 1 more51 min
Jun 29, 12:32 PM CDTTornado WarningILXChristian16 min
Jun 29, 12:34 PM CDTTornado WarningILXDeWitt, Logan, McLean26 min
Jun 29, 12:36 PM CDTTornado WarningILXMcLean24 min
Jun 29, 12:45 PM CDTTornado WarningILXChristian, Shelby30 min
Jun 29, 12:51 PM CDTSevere Thunderstorm Warning Destructive damage threatILXChampaign, Christian, Clark, Coles, Cumberland, DeWitt and 10 more39 min
Jun 29, 1:03 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland, Shelby42 min
Jun 29, 1:06 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, McLean39 min
Jun 29, 1:27 PM CDTSevere Thunderstorm Warning Destructive damage threatILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more48 min
Jun 29, 1:29 PM CDTAreal Flood AdvisoryILXMcLean93 min
Jun 29, 1:30 PM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more45 min
Jun 29, 2:12 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Lawrence, Richland37 min
Jun 29, 5:35 PM CDTSevere Thunderstorm WarningILXClay, Lawrence, Richland40 min
Jun 29, 6:24 PM CDTSevere Thunderstorm WarningILXClay, Richland36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.